# SDR SWAA2021080579068

- Difficulty date: May 19, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 21,139 hours, 9,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL 140AF HAS CORROSION AROUND EDGE FASTNER HOLES / REMOVED CORROSION FROM AFT CARGO FLOOR PANEL 140AF IAW SRM 51-10-02-0G-0 PAR 15 AND INSPECTED W/ 10X MAG GLASS. TOTAL LENGTH OF DAMAGE = 40 INCHES TOTAL LENGTH OF DAMAGE ALLOWED = 20 INCHES. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. FABRICATED NEW PANEL IAW AMM 25-52-01-201-801. TREATED AND PRIMED NEW PANEL IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.
